# SDR GLBA2013112100350

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 36,393 hours, 44,472 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Terminal
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT SPARKS WERE COMING OUT FROM BEHIND THE ICE PROTECTION PANEL. THE RT PITOT TERMINAL CONTACTING THE MOUNTING STRUCTURE REPOSITIONS THE RT PITOT TERMINAL END FOR CLEARANCE, ALL CHECKED GOOD.
